# SDR SWIA201024904

- Difficulty date: September 19, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 18,716 hours, 16,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR EMERGENCY LIGHT OVER RIGHT WING INOPERATIVE.  (FLT 6218)  RELAMPED EMERGENCY LIGHT.
